Publication Type: Articoli

New existence theorems for quasi-variational inequalities and applications to financial models

European Journal of Operational Research, 251, 2016, 288-299.
C. Ciarcià, P. Daniele
Publisher's website

Random Variational Inequalities and the Random Traffic Equilibrium Problem

Jou. Optim. Th. Appl., 167, 2015, 363-381.
P. Daniele, S. Giuffrè
Publisher's website

Duality Theory and Applications to Unilateral Problems

J. Optim. Theory Appl., 2014, 162, 718-734.
P. Daniele, S. Giuffrè, A. Maugeri, F. Raciti
Publisher's website

A variational inequality formulation of equilibrium models for end-of-life products with nonlinear constraints

European Journal of Operational Research, Vol. 236, 1, 2014, 340-350.
F. Toyasaki, P. Daniele, T. Wakolbinger
Publisher's website

Further Results for General Financial Equilibrium Problems via Variational Inequalities

Journal of Mathematical Finance, 3, 2013, 33-52.
A. Barbagallo, P. Daniele, M. Lorino, A. Maugeri, C. Mirabella
Publisher's website

Variational formulation for a general dynamic financial equilibrium problem: Balance law and liability formula

Nonlinear Analysis: Theory, Methods & Applications, 75, 2012, pp. 1104–1123.
A. Barbagallo, P. Daniele, A. Maugeri
Publisher's website

Evolutionary Variational Inequalities and Applications to Complex Dynamic Multi-level Models

Transport. Res. Part E, 46, 2010, pp. 855-880, doi: 10.1016/j.tre.2010.03.005.
P. Daniele
Publisher's website

Remarks on General Infinite Dimensional Duality with Cone and Equality Constraints

Communications in Applied Analysis, 13 (4), 2009, 567-578.
P. Daniele, S. Giuffrè, A. Maugeri